Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

Professor Ján Jakubík nonagenarian

Roman Frič / Miroslav Ploščica
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0222-x

Abstract

This issue of Mathematica Slovaca is in honour of Prof. Ján Jakubík’s 90th birthday. We present here a brief account of his research (to date) and a personal sketch of the gentleman.

MSC: Primary 00A15; 00B30

Keywords: ℓ-group; partially ordered set

  • [1] ŠIK, F.: Slovak state prize awarded, Czechoslovak Math. J. 20 (1970), 349–351. Google Scholar

  • [2] KOLIBIAR, M.: K päťdesiatke profesora Jána Jakubíka, Matematický časopis 23 (1973), 295–296. Google Scholar

  • [3] ČERNÁK, Š.— KOLIBIAR, M.: Životné jubileum akademika Jána Jakubíka, Math. Slovaca 56 (2006), 213–221. Google Scholar

  • [4] PLOŠČICA, M.: The 70th birthday of professor Ján Jakubík, Tatra Mt. Math. Publ. 5 (1995), 5–12. Google Scholar

  • [5] DVUREČENSKIJ, A.: Professor Ján Jakubík octogenarian—doyen of Slovak mathematicians, Tatra Mt. Math. Publ. 27 (2003), 1–6. Google Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 521–526, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0222-x.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in